MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE

ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE
Model Number 07562462001
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned for evaluation.
 
Event or Problem Description
It was reported that the bolus recommendations provided by the bolus advice app are not accurate.Backup files are not available to be sent for evaluation.The connect app (version 2.1.9.1), is not compatible with the customer's phone (ios version 14 or iphone 12 max).

Brand Name
ACCU-CHEK CONNECT APP
Common Device Name
DIABETES MANAGEMENT SOFTWARE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key11094798
Report Number3011393376-2020-04673
Device Sequence Number3700794
Product Code NDC
UDI-Device Identifier00365702700000
UDI-Public00365702700000
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number07562462001
Device Catalogue Number07562462001
Device Lot Number2.1.9.1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date02/10/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN.; UNKNOWN INSULIN
Patient Age59 YR
Patient Weight111